# SDR UHLA2011010300036

- Difficulty date: January 3, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 17,269 hours, 10,801 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE INDICATION DOESN'T SHOW DISARMED WITH HANDLE IN DISARMED POSITION.  MAINTENANCE FOUND ARMING LEVER TO BE OFFSET OF VENT LEVER.  PERFORMED OPS CHECK OF DOOR IAW EMB MM 52-41-20.
